# SDR SWAA2022020713733

- Difficulty date: January 18, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 41,201 hours, 24,227 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB; BAFFLE AT BS 500 TO BS 500A; IS BENT CRACKED / REMOVED AND REPLACED FCB BAFFLE AT BS 500 TO 500A (L/H) I.A.W. SRM 51-40-02-0G-0; FAB NEW 143A7510-7 BAFFLE FROM 7075-T6 .020' CLAD LOT # 1261855 PER DWG. #143A7510 88919U 23JAN18
